# SDR CA080118002

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 38 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Condition: Broken
- Location: Fuselage
- Part time: 1,889 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION FOUND (2) BROKEN HEAD OF RIVETS ON BATTERY TRAY. RIVETS REPLACED AND AIRCRAFT, SERVICEABLE (TC NR 20080118002)
